Journal of Differential Geometry

Positive Ricci curvature on highly connected manifolds

Diarmuid Crowley and David J. Wraith

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


For $k \geq 2$, let $M^{4k-1}$ be a closed $(2k-2)$-connected manifold. If $k \equiv 1 \mod 4$ assume further that $M$ is $(2k-1)$-parallelisable. Then there is a homotopy sphere $\Sigma^{4k-1}$ such that $M \sharp \Sigma$ admits a Ricci positive metric. This follows from a new description of these manifolds as the boundaries of explicit plumbings.

Article information

J. Differential Geom. Volume 106, Number 2 (2017), 187-243.

Received: 11 February 2015
First available in Project Euclid: 14 June 2017

Permanent link to this document

Digital Object Identifier


Crowley, Diarmuid; Wraith, David J. Positive Ricci curvature on highly connected manifolds. J. Differential Geom. 106 (2017), no. 2, 187--243. doi:10.4310/jdg/1497405625.

Export citation